# SDR USAASA98001

- Difficulty date: November 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 0885
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Twisted
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RDU - FLIGHT ATTENDANT OPENED THE  L1 DOOR WHILE IT WAS STILL ARMED.  THE SLIDE FELL OUT OF THE DOOR PACK, BUT DID NOT INFLATE.  MAINTENANCE FOUND THE CABLING WAS ENTANGLED AROUND THE NECK OF THE GAS BOTTLE.  THE SLIDE WAS INFLATED AND WORKED PROPERLY.  ALL OTHER DOORS ON ALL U.S. AIRWAYS OWNED AIRBUS AIRCRAFT WERE INSPECTED.  THE PRE-OPS INSPECTION TEAM WAS NOTIFIED TO ADD THIS AS AN ITEM ON THEIR INSPECTION.  (X)
